Volume 194

Local and global boundary rigidity and the geodesic X-ray transform in the normal gauge

Pages 1-95 by Plamen Stefanov, Gunther Uhlmann, András Vasy | From volume 194-1

A proof of Carleson’s $\varepsilon^2$-conjecture

Pages 97-161 by Benjamin Jaye, Xavier Tolsa, Michele Villa | From volume 194-1

Marginal triviality of the scaling limits of critical 4D Ising and $\phi _4^4$ models

Pages 163-235 by Michael Aizenman, Hugo Duminil-Copin | From volume 194-1

Uniformity in Mordell–Lang for curves

Pages 237-298 by Vesselin Dimitrov, Ziyang Gao, Philipp Habegger | From volume 194-1

Spectral interpretations of dynamical degrees and applications

Pages 299-359 by Nguyen-Bac Dang, Charles Favre | From volume 194-1

On Zagier-Hoffman’s conjectures in positive characteristic

Pages 361-392 by Tuan Ngo Dac | From volume 194-1

The threshold conjecture for the energy critical hyperbolic Yang–Mills equation

Pages 393-473 by Sung-Jin Oh, Daniel Tataru | From volume 194-2

Thresholds versus fractional expectation-thresholds

Pages 475-495 by Keith Frankston, Jeff Kahn, Bhargav Narayanan, Jinyoung Park | From volume 194-2

Inscribed rectangles in a smooth Jordan curve attain at least one third of all aspect ratios

Pages 497-508 by Cole Hugelmeyer | From volume 194-2

The rectangular peg problem

Pages 509-517 by Joshua Evan Greene, Andrew Lobb | From volume 194-2

Isolation of cuspidal spectrum, with application to the Gan–Gross–Prasad conjecture

Pages 519-584 by Raphaël Beuzart-Plessis, Yifeng Liu, Wei Zhang, Xinwen Zhu | From volume 194-2